Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Comparison and application of two Green's matrices


Author: A. L. Deal
Journal: Proc. Amer. Math. Soc. 18 (1967), 602-607
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0212249-2
MathSciNet review: 0212249
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. M. Whyburn, Differential equations with general boundary conditions, Bull. Amer. Math. Soc. 48 (1942), 692-704. MR 0007192 (4:100b)
  • [2] -, Differential systems with general boundary conditions, Seminar Reports in Mathematics, University of California Publications in Mathematics 2 (1944), 45-61. MR 0010226 (5:265a)
  • [3] R. H. Cole, General boundary conditions for an ordinary linear differential system, Trans. Amer. Math. Soc. 111 (1964), 521-550. MR 0159979 (28:3193)
  • [4] W. M. Whyburn, On related difference and differential systems, Amer. J. Math. 51 (1929), 265-286. MR 1506716

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212249-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society